MathSciNet Relay Station
MathSciNet bibliographic data
MR1013981 (90k:57002) 57M05 (57N10)
Scott, G. P.; Swarup, G. A. Geometric finiteness of certain Kleinian groups. Proc. Amer. Math. Soc. 109 (1990), no. 3, 765–768.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement